# SDR SWAA2022031476139

- Difficulty date: February 20, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 685 PLUS 7 INCHES AT BL 0 AT PASSENGER CABIN 2022-104196 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 685 PLUS 7 INCHES AT BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG# 273A9110; SHEET 6; REV A;[03] CORRECTIVE ACTION 2 REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 685 PLUS 7 INCHES AT BL 0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG# 273A9110; SHEET 6; REV A. SEE INDIVIDUAL SIGNSOFFS BELOW.;[04] JOB COMPLETED AND CERTIFIED AS RII.
